On a problem of Erdos and Graham

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)327-338
JournalJournal of Number Theory
Volume39
Publication statusPublished - 1991 Nov 1

Cite this

On a problem of Erdos and Graham. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 39, 01.11.1991, p. 327-338.

Research output: Contribution to journalArticle

Yokota, H 1991, 'On a problem of Erdos and Graham', Journal of Number Theory, vol. 39, pp. 327-338.
Yokota, Hisashi. / On a problem of Erdos and Graham. In: Journal of Number Theory. 1991 ; Vol. 39. pp. 327-338.
@article{b9127c95adc041d99dbfe254bbd2ca76,
title = "On a problem of Erdos and Graham",
author = "Hisashi Yokota",
year = "1991",
month = "11",
day = "1",
language = "English",
volume = "39",
pages = "327--338",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On a problem of Erdos and Graham

AU - Yokota, Hisashi

PY - 1991/11/1

Y1 - 1991/11/1

M3 - Article

VL - 39

SP - 327

EP - 338

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -